Ibuprofen

Advil Liquigel Capsule

Price Per Piece

₱8.60

Dosage Form

Softgel Capsule

Sold by

20 capsules

Contents/Formulation

Each softgel capsule contains: Ibuprofen 200 mg.

Indication

Indicated to reduce fever and to relieve mild to moderate pain and inflammation such as dysmenorrhea, headache including migraine, postoperative pain, dental pain, musculoskeletal and joint disorders such as ankylosing spondylitis, osteoarthritis, and rheumatoid arthritis including juvenile idiopathic arthritis, periarticular disorders such as bursitis and tenosynovitis, and soft tissue disorders such as sprains and strains.

Stocks Available:

890 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500